MathSciNet Relay Station
MathSciNet bibliographic data
MR2519355 60K35 (60D05 60F17 60J60 60J65)
Howitt, Chris; Warren, Jon Dynamics for the Brownian web and the erosion flow. Stochastic Process. Appl. 119 (2009), no. 6, 2028–2051.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement